# SDR YENA2021052100324

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 57,517 hours, 20,377 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 104, LAS-RIC. AT 3000 FT ON APPROACH OIL (DIRTY SOCKS) FUMES ENTERED THE COCKPIT NOTICED STRONGLY BY BOTH PILOTS NO FA'S NOTICED IT BUT THE #1 FELT LIGHT HEADED TURNED OFF PACK 1 AND SMELL REMAINED TO THE GATE SURVEY COMPLETED I SHOULD ADD THAT THE SMELL BEGAN DURING LEVEL OFF AT 3000 FT ; COMPLIED WITH INFO NOTICE 2017-T015F SECTION A AIRCRAFT IS OK FOR SERVICE
